# SDR SWIA202510210007

- Difficulty date: October 7, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT ASSY FAIRING RH HAS CORROSION.   (C-CHECK RO 10/20/2025)COMPLIED WITH REO 670-53-83-163 FOR THE REPAIR OF R/H MLG SUPPORT ASSY FAIRING. TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
